# SDR SWAA2022021693021

- Difficulty date: July 23, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BETWEEN STA 492 AND 500A AND BETWEEN STR 25R AND 26R FLOOR SHIELD IS CORRODED IN SEVERAL AREAS TOP SURFACE / EVALUATED CORROSION ON SHIELD FOUND TO BE 100% OUT OF LIMITS IAW SRM 53-30-15-1A-1 FIG 103 VERIFIED NEW SHIELD P/N 143A8126431 IAW BOEING DWG 143A0080 REV- INSTALLED NEW SHIELD FWD PIT STA 492-500A BETWEEN STR 25R AND 26R IAW BOEING DWG 143A0080 REV- ATAG #TI0086
